# SDR ASAA2016053116905

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,524 hours, 9,674 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT & ALTN LIGHT ILLUMINATED ON PRESSURIZATION PANEL. ACFT GROUNDED. PERFORMED PRESS CONTROL MANUAL MODE TEST IAW AMM 21-31-00.  ALL FAIL LIGHTS INDICATION NORMAL. NO FAULT LIGHTS NOTED. OK FOR CONTINUED SERVICE. FAULT OCCURRED AT POWER TRANSFER.
